The asymptotic behavior of the discrete spectrum of the operator $-w''(x)+\lambda^2p(x)w(x)$
Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 540-542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_3_a10,
author = {M. V. Fedoryuk},
title = {The asymptotic behavior of the discrete spectrum of the operator $-w''(x)+\lambda^2p(x)w(x)$},
journal = {Doklady Akademii Nauk},
pages = {540--542},
year = {1964},
volume = {158},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a10/}
}
M. V. Fedoryuk. The asymptotic behavior of the discrete spectrum of the operator $-w''(x)+\lambda^2p(x)w(x)$. Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 540-542. http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a10/